# SDR DHL2001746002

- Difficulty date: October 5, 2001
- Submitted: October 8, 2001
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1)  FWD ENTRY EMERGENCY LT. WILL NOT COME ON WHEN ARMED  &  TESTED.2)  R&R FWD ENTRY EMERGENCY LIGHT ASSY IAW B-727M/M 33-50-00.STATUS: CLOSED
